Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On dual series relations involving series of generalized Bateman $ K$-functions


Author: K. N. Srivastava
Journal: Proc. Amer. Math. Soc. 17 (1966), 796-802
MSC: Primary 42.15
DOI: https://doi.org/10.1090/S0002-9939-1966-0194840-4
MathSciNet review: 0194840
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. D. Collins, On dual series equations and their applications to electrostatic problems of spheroidal caps, Proc. Cambridge Philos. Soc. 57 (1961), 367-384. MR 0127158 (23:B204)
  • [2] J. C. Cooke and C. J. Tranter, Dual Fourier-Bessel series, Quart. J. Mech. 12 (1959), 379-384. MR 0110434 (22:1314)
  • [3] N. K. Charkrabarty, On generalization of Bateman $ K$-function, Bull. Calcutta Math. Soc. 45 (1953), 1-7.
  • [4] A. Erdelyi (Editor), Tables of integral transforms, Vol. 2, McGraw-Hill, New York, 1954.
  • [5] B. Noble, Some dual series equations involving Jacobi polynomials, Proc. Cambridge Philos. Soc. 59 (1963), 363-372. MR 0147685 (26:5199)
  • [6] I. N. Sneddon and R. P. Srivastav, Dual series relations. I, Dual relations involving Fourier-Bessel series, Proc. Roy. Soc. Edinburgh Sect. A 66 (1964), 150-160. MR 0166542 (29:3816)
  • [7] R. P. Srivastav, Dual series relations. II, Dual relations involving Dini series, Proc. Roy. Soc. Edinburgh Sect. A 66 (1964), 161-172. MR 0166543 (29:3817)
  • [8] -, Dual series relations. III, Dual relations involving trigonometric series, Proc. Roy. Soc. Edinburgh Sect. A 66 (1964), 173-184. MR 0166544 (29:3818)
  • [9] -, Dual series relations. IV, Dual relations involving series of Jacobi polynomials, Proc. Roy. Soc. Edinburgh Sect. A 66 (1964), 185-191. MR 0166545 (29:3819)
  • [10] C. J. Tranter, Dual trigonometric series, Proc. Glasgow Math. Assoc. 4 (1959), 49-57. MR 0123136 (23:A465)
  • [11] -, A further note on dual trigonometric series, Proc. Glasgow Math. Assoc. 4 (1960), 198-200. MR 0123137 (23:A466)
  • [12] -, An improved method for dual trigonometrical series, Proc. Glasgow Math. Assoc. 6 (1964), 136-140. MR 0165305 (29:2594)
  • [13] E. T. Whittaker and G. N. Watson, A course of modern analysis, Cambridge, 1922.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.15

Retrieve articles in all journals with MSC: 42.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0194840-4
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society